Homology, Homotopy and Applications

Semi-abelian exact completions

Marino Gran

Full-text: Open access

Abstract

We characterize the categories which are projective covers of regular protomodular categories. Our result gives in particular a characterization of the categories with weak finite limits with the property that their exact completions are semi-abelian categories. As an application, we obtain a categorical proof of the recent characterization of semi-abelian varieties.

Article information

Source
Homology Homotopy Appl., Volume 4, Number 1 (2002), 175-189.

Dates
First available in Project Euclid: 13 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.hha/1139840060

Mathematical Reviews number (MathSciNet)
MR1983015

Zentralblatt MATH identifier
06826200

Subjects
Primary: 18E10: Exact categories, abelian categories
Secondary: 18A35: Categories admitting limits (complete categories), functors preserving limits, completions 18B15: Embedding theorems, universal categories [See also 18E20]

Citation

Gran, Marino. Semi-abelian exact completions. Homology Homotopy Appl. 4 (2002), no. 1, 175--189. https://projecteuclid.org/euclid.hha/1139840060


Export citation